# SDR JJBA20120419006

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 27,023 hours, 37,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE CREW NOTICED THE FORWARD CEILING EMERGENCY LIGHT WAS INOPERATIVE.  GROUND CREW R & R THE FORWARD CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-00.  AN OPS CHECK WAS SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
